DBLP BibTeX Record 'journals/orl/GendronHS08'

@article{DBLP:journals/orl/GendronHS08,
  author    = {Bernard Gendron and
               Alain Hertz and
               Patrick St-Louis},
  title     = {On a generalization of the Gallai-Roy-Vitaver theorem to
               the bandwidth coloring problem},
  journal   = {Oper. Res. Lett.},
  volume    = {36},
  number    = {3},
  year      = {2008},
  pages     = {345-350},
  ee        = {http://dx.doi.org/10.1016/j.orl.2007.09.004},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}